# SDR REXA2017030700334

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 7,253 hours, 4,960 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE DETECTOR DOES NOT TEST.  RESET THE CIRCUIT BREAKER D-9, CBP1, PERFORMED OPS TEST IAW AMM 26-16-00. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
